Jump to content

Symptoms Worsened and Something New


Recommended Posts

•My usual symptoms :

- movement in peripheral vision which has gotten a lot worse

- static : got a slightly worse

-halos around bright objects such as phones, lights, signs, etc. and it was a lot worse than normal when I turned on my phone this morning

- brain fog(hard time processing texts or people talking to me, one time wandered into the middle of the street)

•New Symptoms

- I wake up this morning after getting 12.5 hours of sleep thanks to the diphenhydramine. And everything around me feels like it is not real or it's a dream and I don't feel happy, angry or sad. My brain is just like "eh whatever". I am suspecting derealization or possible depersonalization

- visuals are Worse than usual as I mentioned above. But now it looks like the walls are breathing !

WHAT CAUSED IT :

So yesterday, people were setting off fireworks and I was freaking out so I thought the only way to calm myself down was to get high. So I swallowed 13 allergy pills (diphenhydramine) which means I did about 325mg. the memory is very faint but all I remember was I was slipping in and out of consciousness like usual (5th time doing diphenhydramine) and I was seeing little fish swimming in the air around me.

Link to comment
Share on other sites

maybe try keeping some benzos handy since they do not tend to worsen symptoms. Ive never heard of benzos worsening symptoms, they actualy improve symptoms.

 

Im sure that any psychiatrist would prescribe u benzos. Just tell them that u have Visual Snow Syndrome. which is HPPD that people get naturally. and u get anxiety from it. 

 

benzos are anti anxiety. they help alot. 

 

WARNING: THEY ARE EXTREMELY ADDICTIVE 

so ide advice only use them at times like in ur description, "the only way to calm urself down was to get high".

 

theyre extremely addictive and the withdrawal symptoms SUCK. 

 

but  theyre also really helpful if u use them sparingly. 

Link to comment
Share on other sites

maybe try keeping some benzos handy since they do not tend to worsen symptoms. Ive never heard of benzos worsening symptoms, they actualy improve symptoms.

Im sure that any psychiatrist would prescribe u benzos. Just tell them that u have Visual Snow Syndrome. which is HPPD that people get naturally. and u get anxiety from it.

benzos are anti anxiety. they help alot.

WARNING: THEY ARE EXTREMELY ADDICTIVE

so ide advice only use them at times like in ur description, "the only way to calm urself down was to get high".

theyre extremely addictive and the withdrawal symptoms SUCK.

but theyre also really helpful if u use them sparingly.

Is visual snow the same thing as the static '
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.